# SDR ABXA070278

- Difficulty date: August 22, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 40,207 hours, 42,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115056
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EA 53300036, FOUND CRACKED FRAME.  REPAIRED FRAME IAW DC9 SRM 53-03, FIGURE 34.
